MAUDE Adverse Event Report: DATASCOPE CORP. CS100 INTRA-AORTIC BALLOON PUMP, JAPANESE, 110V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CS100 INTRA-AORTIC BALLOON PUMP, JAPANESE, 110V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-3013-65
Medical Device Problem Code Device Contamination with Body Fluid (2317)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to characterization limit e1: event site name: (b)(6).Event site address: (b)(6).A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported that during use cs100 intra-aortic balloon pump (iabp), it was confirmed of blood intake by burr rupture.A 40cc trp was inserted as a backup for pci.Approximately 12 hours later, a blood clot was found in the extension tube, so it was immediately replaced with a 40cc tube of the same size, and treatment continued.After removing the balloon, inspection revealed a pinhole near the tip.No harm or injury to the patient was reported.
 
Additional Manufacturer Narrative
Updated fields- b4, g3, g6, h1, h2, h6 (type of investigation, investigation findings, component codes, investigation conclusions), h11.A getinge field service engineer (fse) reported that the iabp unit has already been disposed of at the facility.The customer will not need repairs of the iabp in the future.Should more information become available, the information will be updated accordingly.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated data: b4, g3, g6, h1, h2, h11,a2, a3, a4, h8 corrected data: h6 (type of investigation, investigation findings), d10.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: b4, g3, g6, h11.Corrected fields: d9, h3.

Brand Name
CS100 INTRA-AORTIC BALLOON PUMP, JAPANESE, 110V
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key24637040
Report Number2249723-2026-0001760
Device Sequence Number10070022
Product Code DSP
UDI-Device Identifier10607567107684
UDI-Public(01)10607567107684
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K031636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-3013-65
Device Catalogue Number0998-00-3013-65
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2026
Supplement Date Received by Manufacturer04/08/2026
04/17/2026
05/14/2026
Initial Report FDA Received Date03/19/2026
Supplement Report FDA Received Date04/11/2026
04/17/2026
05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
IAB.; TRANSRAY PLUS 40CC.
Patient Age58 YR
Patient SexMale
Patient Weight85 KG